# SDR ASAA2021030734262

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,462 hours, 13,874 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003815
- Condition: Faulted
- Part time: 46,445 hours, 13,870 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FMC P/RST LIGHT WITH VTK WARNING AND INFO BLANKING ON F/O NAV DISPLAY AND CAPTAIN'S NAV DISPLAY. OCCURRED AT START OF DESCENT DURING DESCENT AND AGAIN ON GROUND WHILE TAXIING IN. GROUNDED - YES. VERIFIED RT FMC HAD FAULT RESYNC & WATCHDOG TIMER FAULT, AND VERIFIED LF FMC HAD PGM FAULT. REPLACED RT FMC WITH SERVICEABLE ONE. ACCOMP FMC SOFTWARE CROSS LOAD, VERIFIED COMPLETED. VERIFIED PERFORMANCE FACTORS. ACCOMP. FMC OPS TEST ON BOTH FMC'S BOTH PASS TEST. REF B737-800 AMM 34-61-02-400-801, AMM 34-61-00-470-806, AMM 34-61-00-800-81, & AMM 34-61-00-710-801, B737-800 FIM 34-61 TASK 801, & FIM 34-61 TASK 807.
